Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cohomology of maximal ideal spaces


Author: Andrew Browder
Journal: Bull. Amer. Math. Soc. 67 (1961), 515-516
DOI: https://doi.org/10.1090/S0002-9904-1961-10663-0
MathSciNet review: 0130580
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Arens and A. P. Calderón, Analytic functions of several Banach algebra elements, Ann. of Math. vol. 62 (1955) pp. 204-216. MR 71735
  • 2. Séminaires de H. Cartan, 1951-1952.
  • 3. J.-P. Serre, Une propriété topologique des domaines de Runge, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 133-134. MR 67488


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10663-0

American Mathematical Society